Revista Matemática Iberoamericana


Full-Text PDF (408 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 2, 1988, pp. 187–193
DOI: 10.4171/RMI/69

Published online: 1988-08-31

A Regularity Lemma for Functions of Several Variables

Jean-Lin Journé[1]

(1) Princeton University, USA

No abstract available for this article.

No keywords available for this article.

Journé Jean-Lin: A Regularity Lemma for Functions of Several Variables . Rev. Mat. Iberoam. 4 (1988), 187-193. doi: 10.4171/RMI/69